# SDR SWIA200616209

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,848 hours, 7,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD CRACKED, CLIMBING THROUGH FL290.  REPLACED LEFT WINDSHIELD IAW AMM 56-11-01, PN NP-239321-5, SN OFF 02059H9733.
